Limit Distributions for the Number of Leaves in a Random Forest. Mylläri, T. Advances in Applied Probability, 34(4):904–922, December, 2002.
Paper doi bibtex @Article{Myllari:2002:LDN,
author = "T. Myll{\"a}ri",
title = "Limit Distributions for the Number of Leaves in a
Random Forest",
journal = j-ADV-APPL-PROB,
volume = "34",
number = "4",
pages = "904--922",
month = dec,
year = "2002",
CODEN = "AAPBBD",
DOI = "https://doi.org/10.2307/1428328",
ISSN = "0001-8678 (print), 1475-6064 (electronic)",
ISSN-L = "0001-8678",
bibdate = "Sat May 3 07:42:45 MDT 2014",
bibsource = "http://www.jstor.org/stable/i262336;
http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
URL = "http://www.jstor.org/stable/1428328",
acknowledgement = ack-nhfb,
ajournal = "Adv. Appl. Probab.",
fjournal = "Advances in Applied Probability",
journal-URL = "http://www.jstor.org/journals/00018678.html",
}
Downloads: 0
{"_id":"wYY6mbG2qxPDAZ5Tn","bibbaseid":"myllri-limitdistributionsforthenumberofleavesinarandomforest-2002","author_short":["Mylläri, T."],"bibdata":{"bibtype":"article","type":"article","author":[{"firstnames":["T."],"propositions":[],"lastnames":["Mylläri"],"suffixes":[]}],"title":"Limit Distributions for the Number of Leaves in a Random Forest","journal":"Advances in Applied Probability","volume":"34","number":"4","pages":"904–922","month":"December","year":"2002","coden":"AAPBBD","doi":"https://doi.org/10.2307/1428328","issn":"0001-8678 (print), 1475-6064 (electronic)","issn-l":"0001-8678","bibdate":"Sat May 3 07:42:45 MDT 2014","bibsource":"http://www.jstor.org/stable/i262336; http://www.math.utah.edu/pub/tex/bib/advapplprob.bib","url":"http://www.jstor.org/stable/1428328","acknowledgement":"Nelson H. F. Beebe, University of Utah, Department of Mathematics, 110 LCB, 155 S 1400 E RM 233, Salt Lake City, UT 84112-0090, USA, Tel: +1 801 581 5254, FAX: +1 801 585 1640, +1 801 581 4148, e-mail: \\path|beebe@math.utah.edu|, \\path|beebe@acm.org|, \\path|beebe@computer.org| (Internet), URL: \\path|http://www.math.utah.edu/ beebe/|","ajournal":"Adv. Appl. Probab.","fjournal":"Advances in Applied Probability","journal-url":"http://www.jstor.org/journals/00018678.html","bibtex":"@Article{Myllari:2002:LDN,\n author = \"T. Myll{\\\"a}ri\",\n title = \"Limit Distributions for the Number of Leaves in a\n Random Forest\",\n journal = j-ADV-APPL-PROB,\n volume = \"34\",\n number = \"4\",\n pages = \"904--922\",\n month = dec,\n year = \"2002\",\n CODEN = \"AAPBBD\",\n DOI = \"https://doi.org/10.2307/1428328\",\n ISSN = \"0001-8678 (print), 1475-6064 (electronic)\",\n ISSN-L = \"0001-8678\",\n bibdate = \"Sat May 3 07:42:45 MDT 2014\",\n bibsource = \"http://www.jstor.org/stable/i262336;\n http://www.math.utah.edu/pub/tex/bib/advapplprob.bib\",\n URL = \"http://www.jstor.org/stable/1428328\",\n acknowledgement = ack-nhfb,\n ajournal = \"Adv. Appl. Probab.\",\n fjournal = \"Advances in Applied Probability\",\n journal-URL = \"http://www.jstor.org/journals/00018678.html\",\n}\n\n","author_short":["Mylläri, T."],"key":"Myllari:2002:LDN","id":"Myllari:2002:LDN","bibbaseid":"myllri-limitdistributionsforthenumberofleavesinarandomforest-2002","role":"author","urls":{"Paper":"http://www.jstor.org/stable/1428328"},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"http://ftp.math.utah.edu/pub/tex/bib/advapplprob.bib","dataSources":["8DKZik2cWsn9Xkr7S"],"keywords":[],"search_terms":["limit","distributions","number","leaves","random","forest","mylläri"],"title":"Limit Distributions for the Number of Leaves in a Random Forest","year":2002}